VIDEO – ANIMALS ARE DEALING DRUGS –   

Nov. 15, 2022 – After two years of sobriety, Allie Gramlich began using drugs again in April. This time around, Philadelphia’s street opioid supply was infiltrated with tranq or tranq dope, a mixture of fentanyl mixed and the animal tranquilizer xylazine. The high was non-existent, she said, replaced by hours of unconsciousness followed by intense withdrawal—and when she wanted to come off it only a couple months later, the detox was even worse. “It was honestly the most traumatizing experience I’ve ever had in my life.” 

When Gramlich, 28, had previously detoxed off heroin and fentanyl, she said she was sick for about a week. But with tranq, she said her dopesickness—which included constant vomiting, intense heart palpitations, chills, and a complete lack of energy—lasted 21 days. She was given drugs like methadone and clonidine, which is used to treat anxiety, to help ease the withdrawal, but she said “there was no comfort at all the entire time.” 

CLICK FOR MORE

[ninja-popup ID=12216]